Missouri Journal of Mathematical Sciences

Indicators of Pointed Hopf Algebras of Dimensions $pq$ Over Characteristic $p$

Si Chen, Tiantian Liu, Linhong Wang, and Xingting Wang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let $p$, $q$ be two distinct primes. We consider pointed Hopf algebras of dimension $pq$ over an algebraically closed field of characteristic $p$. We compute higher Frobenius-Schur indicators of these Hopf algebras through the associated graded Hopf algebras with respect to their coradical filtrations. The resulting indicators are gauge invariants for the monoidal representation categories of these algebras.

Article information

Source
Missouri J. Math. Sci., Volume 30, Issue 2 (2018), 176-184.

Dates
First available in Project Euclid: 7 December 2018

Permanent link to this document
https://projecteuclid.org/euclid.mjms/1544151694

Digital Object Identifier
doi:10.35834/mjms/1544151694

Mathematical Reviews number (MathSciNet)
MR3884739

Zentralblatt MATH identifier
07063853

Subjects
Primary: 16T05: Hopf algebras and their applications [See also 16S40, 57T05]

Keywords
pointed Hopf algebras FS-indicators positive characteristic

Citation

Chen, Si; Liu, Tiantian; Wang, Linhong; Wang, Xingting. Indicators of Pointed Hopf Algebras of Dimensions $pq$ Over Characteristic $p$. Missouri J. Math. Sci. 30 (2018), no. 2, 176--184. doi:10.35834/mjms/1544151694. https://projecteuclid.org/euclid.mjms/1544151694


Export citation

References

  • H. Hu, X. Hu, L. Wang, and X. Wang, Computing indicators of Radford algebras, Involve, A Journal of Mathematics, 11 (2018), 325–334.
  • Y. Kashina, S. Montgomery, and S.-H. Ng, On the trace of the antipode and higher indicators, Israel J. Math., 188.1 (2012), 57–89.
  • Y. Kashina, Y. Sommerhäuser, and Y. Zhu, On higher Frobenius-Schur indicators, Memories of the American Mathematical Society, 181.855 (2006), viii+65 pp.
  • V. Linchenko and S. Montgomery, A Frobenius-Schur theorem for Hopf algebras, Algebr. Represent. Theory, 3.4 (2000), 347–355.
  • S. Montgomery, Hopf algebras and their actions on rings, Vol. 82 of CBMS Regional Conference Series in Mathematics, published for the Conference Board of the Mathematical Sciences, Washington DC; by the American Mathematical Society, Providence, RI, 1993.
  • K. Shimizu, On indicators of Hopf algebras, Israel J. Math., 207.1 (2015), 155–201.
  • M. E. Sweedler, Hopf algebras, W. A. Benjamin, Inc., New York, 1969, Mathematics Lecture Note Series.
  • R. Xiong, Pointed $p^2q$-dimensional Hopf algebras in positive characteristic, preprint, arXiv1705.00339.
  • L. Wang and X. Wang, Indicators of Hopf algebras in positive characteristic, to appear in Arch. Math. (Basel).